# SDR USAA2012091700016

- Difficulty date: September 3, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - NOSE LANDING GEAR LEFT AFT DOOR AFT HINGE FITTING HAS ELONGATED HOLE. REMOVED AND REPLACED FITTING IAW A319 SRM 51-72-11.
